Alert archive / Florida / Small Craft Advisories in 2026
Small Craft Advisory 2, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Jan 10, 2026, 1:03 PM EST. It took effect at Jan 11, 2026, 1:00 PM EST. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Jan 10, 2026, 1:03 PM EST (18:03 UTC)
- In effect from
- Jan 11, 2026, 1:00 PM EST
- Expired
- Jan 12, 2026, 2:04 PM EST
- In force
- 25 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted.
587 WHUS72 KMLB 101803 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 103 PM EST Sat Jan 10 2026 AMZ550-552-110900- /O.NEW.KMLB.SC.Y.0002.260111T1800Z-260112T1500Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- 103 PM EST Sat Jan 10 2026 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM SUNDAY TO 10 AM EST MONDAY... * WHAT...North winds 15 to 25 knots with gusts up to 30 knots and seas 4 to 7 feet expected. * WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm and Volusia-Brevard County Line to Sebastian Inlet 0-20 nm. * WHEN...From 1 PM Sunday to 10 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ570-572-110900- /O.NEW.KMLB.SC.Y.0002.260111T1800Z-260113T0000Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- 103 PM EST Sat Jan 10 2026 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM SUNDAY TO 7 PM EST MONDAY... * WHAT...North winds 15 to 25 knots with gusts up to 30 knots and seas 6 to 9 feet expected. * WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm and Volusia-Brevard County Line to Sebastian Inlet 20-60 nm. * WHEN...From 1 PM Sunday to 7 PM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ555-575-110900- /O.NEW.KMLB.SC.Y.0002.260111T2100Z-260113T0000Z/ Sebastian Inlet to Jupiter Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 103 PM EST Sat Jan 10 2026 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM SUNDAY TO 7 PM EST MONDAY... * WHAT...North to Northeast winds 15 to 25 knots with gusts up to 30 knots and seas 6 to 9 feet expected. * WHERE...Sebastian Inlet to Jupiter Inlet 0-20 nm and Sebastian Inlet to Jupiter Inlet 20-60 nm. * WHEN...From 4 PM Sunday to 7 PM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
3 follow-up statements
092 WHUS72 KMLB 110735 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 235 AM EST Sun Jan 11 2026 AMZ550-552-121500- /O.CON.KMLB.SC.Y.0002.260111T1800Z-260112T1500Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- 235 AM EST Sun Jan 11 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 AM EST MONDAY... * WHAT...North winds 15 to 25 knots with gusts up to 30 knots and seas 4 to 7 feet expected. * WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm and Volusia-Brevard County Line to Sebastian Inlet 0-20 nm. * WHEN...From 1 PM this afternoon to 10 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ570-572-121500- /O.CON.KMLB.SC.Y.0002.260111T1800Z-260113T0000Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- 235 AM EST Sun Jan 11 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EST MONDAY... * WHAT...North winds 15 to 25 knots with gusts up to 30 knots and seas 6 to 9 feet expected. * WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm and Volusia-Brevard County Line to Sebastian Inlet 20-60 nm. * WHEN...From 1 PM this afternoon to 7 PM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ555-575-121500- /O.CON.KMLB.SC.Y.0002.260111T2100Z-260113T0000Z/ Sebastian Inlet to Jupiter Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 235 AM EST Sun Jan 11 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 PM EST MONDAY... * WHAT...Northeast winds 15 to 25 knots with gusts up to 30 knots and seas 6 to 9 feet expected. * WHERE...Sebastian Inlet to Jupiter Inlet 0-20 nm and Sebastian Inlet to Jupiter Inlet 20-60 nm. * WHEN...From 4 PM this afternoon to 7 PM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
546 WHUS72 KMLB 120601 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 101 AM EST Mon Jan 12 2026 AMZ550-552-121200- /O.EXT.KMLB.SC.Y.0002.000000T0000Z-260112T1200Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- 101 AM EST Mon Jan 12 2026 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST THIS MORNING... * WHAT...Northeast winds 15 to 25 knots and seas 4 to 7 feet. * WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm and Volusia-Brevard County Line to Sebastian Inlet 0-20 nm. * WHEN...Until 7 AM EST this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ555-570-572-575-122100- /O.EXT.KMLB.SC.Y.0002.000000T0000Z-260112T2100Z/ Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 101 AM EST Mon Jan 12 2026 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WHAT...Northeast winds 15 to 25 knots and seas 5 to 8 feet. * WHERE...Sebastian Inlet to Jupiter Inlet 0-20 nm, Flagler Beach to Volusia-Brevard County Line 20-60 nm, Volusia-Brevard County Line to Sebastian Inlet 20-60 nm and Sebastian Inlet to Jupiter Inlet 20-60 nm. * WHEN...Until 4 PM EST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
429 WHUS72 KMLB 121904 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 204 PM EST Mon Jan 12 2026 AMZ555-570-572-575-122015- /O.CAN.KMLB.SC.Y.0002.000000T0000Z-260112T2100Z/ Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 204 PM EST Mon Jan 12 2026 ...SMALL CRAFT ADVISORY IS CANCELLED... Small craft should exercise caution in the Gulf Stream for seas up to 6 feet through this evening. $$ AMZ550-130300- /O.NEW.KMLB.SC.Y.0003.260112T1904Z-260113T0300Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm- 204 PM EST Mon Jan 12 2026 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... * WHAT...North winds 20 knots and gusty. Seas 4 to 6 feet. * WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm. * WHEN...Until 10 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 10, 1:02 PM EST, 1 minute earlier. Its key messages:
- Issued at 102 PM EST Sat Jan 10 2026
- Patchy dense fog will be possible across portions of east central Florida again late tonight into early Sunday morning.
- Warm and mostly dry conditions forecast again today, then turning much cooler behind the next cold front Sunday night into Monday.
- Boating conditions will become hazardous behind the passing cold front Sunday afternoon into Sunday night.
Area forecast discussion, Jan 10, 1:02 PM EST, 1 minute before
Area Forecast Discussion
National Weather Service Melbourne FL
102 PM EST Sat Jan 10 2026
...New AVIATION...
.KEY MESSAGES...
Issued at 102 PM EST Sat Jan 10 2026
- Patchy dense fog will be possible across portions of east
central Florida again late tonight into early Sunday morning.
- Warm and mostly dry conditions forecast again today, then
turning much cooler behind the next cold front Sunday night into
Monday.
- Boating conditions will become hazardous behind the passing cold
front Sunday afternoon into Sunday night.
&&
.DISCUSSION...
Issued at 305 AM EST Sat Jan 10 2026
Today-Tonight...Ridge aloft will maintain well above normal
temperatures today, and mostly dry conditions. However, isolated
onshore moving showers will still be possible, mainly along the
Treasure Coast through the morning and early afternoon where a low
level southeast flow persists. Have kept a slight (20%) of showers
across this region today. Highs in the low 80s will again be within
a few degrees of record values, so can't rule out a record high
being tied or broken at a site or two again today. Winds will be out
of the S/SE today around 5-10 mph, becoming E/SE around 10 mph along
the coast as the sea breeze forms. Winds then become light again
into tonight, with lows in the upper 50s to low 60s.
Fog development will continue to be the main concern through early
this morning and again late tonight into early Sunday morning. Fog
may become locally dense in spots, producing visibilities of a half
mile or less. Another concern is any lingering smoke from prescribed
burns settling along nearby roadways or mixing with fog to produce
very limited visibilities. Motorists should be alert for any dense
fog/smoke on area roadways this morning and again late tonight into
Sunday morning. Any fog that forms should lift and diminish by mid
to late morning.
Sunday-Monday...A cold front will approach the area Sunday morning
and sweep through the area Sunday afternoon. Majority of model
guidance indicates isolated showers will develop ahead and with this
frontal passage, mainly across northern portions of east central
Florida. Have therefore kept a slight (20%) chance of showers across
to north of the Orlando metro area Sunday. CAPE will be basically
non-existent tomorrow, so no lightning storms are forecast with this
frontal passage. Temperatures will only rise into the 70s near to
north of Orlando tomorrow as the front will begin moving through
this region earlier in the afternoon, but highs farther south will
once again reach the low 80s for most locations. Winds will start
out of the west around 5-10 mph Sunday morning, and then become
north-northwest behind the front up to 10-15 mph in the afternoon.
Winds will continue to increase, becoming breezy to windy along the
coast late afternoon into Sunday night (but looking to remain just
below Wind Advisory criteria), with sustained winds between 20-25
mph and gusts up to 30-35 mph possible. Wind speeds across inland
areas Sunday night will not be as strong, but will still be around
10-15 mph with gusts up to 20-25 mph at times.
Drier and much cooler air will filter in behind the front Sunday
night, with temps Monday morning dropping to the mid to upper 40s
northwest of I-4 and in the 50s for most locations to the south.
Highs will be near to slightly cooler than normal on Monday, ranging
from the mid to upper 60s near to north of Orlando and low 70s to
the south. Lows into Monday night will be similar to the night
prior, but with lighter winds.
Tuesday-Friday...Front stalls south of the Florida peninsula Tuesday
before lifting back northward into south Florida midweek. At the
same time an advancing, energetic trough will push a strong cold
front into the Southeast U.S. on Wednesday and through the region
Thursday. Mostly dry conditions will prevail into Tuesday, but
increasing overrunning moisture into Wednesday and ahead of the
approaching strong cold front will lead to an increase in rain
chances Wednesday and Thursday. Rain chances rise to 40-50 percent
through this time frame, and there may be enough instability for a
few storms to develop into Wednesday afternoon, mainly south of
Orlando.
In terms of temperatures, highs will be closer to normal in the low
to mid 70s on Tuesday, with increasing clouds and precip dropping
highs to the mid 60s to mid 70s on Wednesday and then falling
further to the 60s area wide on Thursday as front begins to move
through. Model guidance is in good agreement showing much colder
temperatures moving in behind the front to end the week. Lows are
currently forecast in the 30s to low 40s Thursday night, with highs
only in the upper 50s to mid 60s on Friday. Chilly conditions again
forecast for Friday night, with lows in the mid 30s to mid 40s.
&&
.MARINE...
Issued at 305 AM EST Sat Jan 10 2026
Ridge axis of high pressure over the Atlantic remains across central
Florida today, maintaining favorable boating conditions that will
persist through Sunday morning. S/SE winds today gradually veer
to the W/SW late tonight through tomorrow morning as a cold front
approaches the area. Wind speeds will be less than 15 knots this
weekend before the front arrives, with seas 1-3 feet. The front
will then move through the waters Sunday afternoon, with boating
conditions rapidly deteriorating, and becoming hazardous as
northerly winds increase to 15-25 knots behind the front Sunday
afternoon through Sunday night, building seas up to 6-9 feet.
Boating conditions remain poor to hazardous into Monday as winds
veer to the northeast. Wind speeds will be 15-20 knots in the
morning, decreasing to 10-15 knots by the afternoon, with seas still
up to 6-9 feet, mainly across the gulf stream waters. Boating
conditions then improve into Tuesday as onshore winds decrease
further to 5-10 knots and seas fall to 3-5 feet. Winds then become
W/SW into Wednesday and increase up to 10-15 knots, as another
strong cold front moves into the Southeast U.S., with seas
continuing to decrease to 2-3 feet.
Isolated showers will continue to be possible this weekend, with a
slight increase in shower coverage possible as front approaches and
moves through the waters Sunday. However, lightning storms are not
anticipated with this frontal passage. Isolated showers will again
be possible behind the front into early next week as flow veers
onshore, with an increase in showers and a slight chance for storms
on Wednesday as moisture and instability increases across the
area.
&&
.AVIATION...
(18Z TAFs)
Issued at 102 PM EST Sat Jan 10 2026
VFR this afternoon and evening. South winds increase to around
9-12 kts this afternoon. Winds diminish this evening, gradually
shifting west through the overnight as a cold front approaches
central Florida. Low stratus across portions of west Florida
tonight builds eastward with potential impacts at LEE. Additional
CIG impacts are forecast across much of east central Florida along
and behind the front, mostly after 18Z Sunday. Winds shift north
behind the front tomorrow, becoming breezy and gusty into the late
afternoon, especially along the coast.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 61 74 50 65 / 0 20 0 10
MCO 64 79 51 69 / 0 20 0 0
MLB 63 80 56 70 / 10 10 0 10
VRB 62 82 58 71 / 10 10 0 10
LEE 61 73 44 65 / 0 20 0 0
SFB 61 77 49 67 / 0 20 0 0
ORL 63 76 50 67 / 0 20 0 0
FPR 62 83 58 72 / 10 10 10 10
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...Small Craft Advisory from 1 PM Sunday to 10 AM EST Monday for
AMZ550-552.
Small Craft Advisory from 4 PM Sunday to 7 PM EST Monday for
AMZ555-575.
Small Craft Advisory from 1 PM Sunday to 7 PM EST Monday for
AMZ570-572.
&&
DISCUSSION...Weitlich
AVIATION...LawNearby
Small Craft Advisories in Florida, 2026Every small craft advisory in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.